# SDR SWIA972134

- Difficulty date: November 26, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 3,827 hours, 5,417 cycles
- Engine: Pwa PW118B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Proximity Sensor
- Condition: Failed
- Location: Elevator Tab
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RECEIVED TRIM WARNING DURING TAKEOFF ROLL WITH TRIM SET IN GREEN BAND.  ABORTED REMOVED AND REPLACED LEFT TRIM TAB PROXIMITY SENSOR (ELEVATOR) IAW EMB120 MM 27-32-05.  SYSTEM OPS CHECK GOOD.  RIGGED RIGHT HAND TRIM TAB IAW 27-32-00.  P/N:  ATG120TR.
